# SDR SWAA2022081027271

- Difficulty date: July 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FSD CUTOUT BARE STRAP CRACKED BS299; 3' BELOW FWD UPPER DOOR STOP FITTING. MARKED. / [01] BEGUN ACCESSING FSD UPPER STUB FRAME BY DRILLING OUT RIVETS PER SRM 51-40-02;[02] REMOVED FSD UPPER SUB FRAME IAW SRM 51-40-02.;[03] REQUEST NDI ON FSD BARE STRAP @ BS299; 3' BELOW FWD UPPER DOOR STOP FITTING.;[04] HFEC INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[05] AFTER FURTHER INVESTIGATION CRACK FOUND TO BE ON STUB FRAME ONLY @ BS299; 3' BELOW FWD UPPER DOOR STOP FITTING.;[06] VERIFIED CORRECTIVE ACTION 5;[07] LOCATED AND DRILLED NEW P/N 141A8370U13 I.A.W. B737-700 SRM 51-40-05-0G-0 FIGURE 2 & FIGURE 3 TABLE A.;[08] OK TO INSTALL P/N 141A8370U13 LOT#1497142-1 FORWARD SERVICE DOOR UPPER STUB FRAME.;[09] VERIFIED CORRECTIVE ACTION #7;[10] UPDATED STEP 1.;[11] UPDATED STEP 1.;[12] CERTIFIED CORRECTIVE ACTION 10 AND 11;[13] STEP 1 COMPLETED. OK TO INSTALL GIVEN.;[14] INSTALLED ALL PERMANENT FASTENERS AT FORWARD SERVICE DOOR UPPER STUB FRAME PER SRM 51-40-05-0G-0 AND DWG 141A8370.;[15] VERIFIED CORRECTIVE ACTION #14;[16] VERIFIED MEASUREMENT TABLE;[17] ACCOMPLISHED FILL AND FAIR I.A.W. B737-700 AMM 53-11-01-420-801 STEP 3D(1)(Q) AND APPLIED FINISH I.A.W. B737-700 AMM 51-27-73-370-801 STEP E(D)(4)(A);[18] VERIFIED CORRECTIVE ACTION #17;[19] RIG CHECK OF UPPER FWD STOP FITTING TO BE ACCOMPLISHED ON FAULT TTG8Q00D92VV
